# SDR 20000622SH017

- Difficulty date: December 20, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 206070263101
- Part serial: 403605
- Condition: Faulty
- Part time: 8 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW ALTIMETER FROM BELL HELICOPTER.  (X)
